# SDR CA960103506

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gearbox
- Condition: Water Ingress
- Location: Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH, FLIGHT CONTROL PAGE "FLAPS FAULT" INDICATION. FLAPS RECYCLED, NO CHANGE. FLAPLESS LANDING CARRIED OUT. MAINTENANCE ACTION INVOLVED CHECKING FLAP SYSTEM, REMOVING PLUGS ON EACH ACTUATOR &  GEAR BOX. WATER WAS FOUND PRESENT ON EACH GEARBOX 6259 CM & ACTUATOR ASSEMBLY #36271 CM, WATER DRAINED AND PLUGS REINSTALLED.
